# SDR VNAA202501210016

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC690151163
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AT ACCESS PANEL 572AB OF LH WING      CORROSION ON SETTLEMENT AREA AT ACCESS PANEL 572AB OF LH WING WAS REPAIRED PER REO 690-57-31-251 REV- -
